# SDR CALA2023050501350

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 70,034 hours, 24,145 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STATION 540 AND LBL15.04 IS CRACKED. SUPPORT TASK NSA EMX N/R 00076. N/R 5867107, WORK ACCOMPLISHED BY V931802 AND INSPECTED BY V912634. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 15.04 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL. SEE NSA EMX N/R 00076 AND HANGAR N/R 5867107 FOR WORK ACCOMPLISHED. CIR C/W. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00076, AND HANGAR ADD EMP:V931802 INSPECTION COMPLETE SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U355204. DATE 05/03/2023 INSPECTION COMPLETED
